Ask a doctor

Worm-like Bumps After Restylane

I received Restylane injections over a year ago for laugh lines. Instead of diminishing the lines, it created two worm-like bumps under the surface of my skin, which haven't diminished. I still feel and see the product. Is Hyaluronidase the best remedy to remove this? What would you suggest I use to diminish the fine lines? Was the fault in the administration of the injections, or is this filler not suitable for fine lines? Why does every doctor say these fillers are gone in 9 to 12 months, when after a year, I see no sign of change?

Doctor Answers (2)

Should Use Hyaluronidase

+2

Sometimes, if the Restylane is injected too high up in the dermis, it sits there and is hard for the body to dispose of it. Usually, Restylane does not last a year but I have seen many exceptions (the patients are usually very happy when this happens). It may be that those patients do not have as many of the enzymes that might break it down.

I would definitely consult with the physician who injected the Resylane. Hyaluronidase, as you imply can dissolve it quite readily.

Virginia Beach Dermatologist
5.0 out of 5 stars 7 reviews

BUmps after restylane

+1

If you have bumps on your lips from restylane, sometimes these can be dissolved with hyaluronidase injections.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.